8-9 October 2020 • Burgas, Bulgaria

Submission: 15 May 2020 • Notification: 31 May 2020 • Final Version: 15 June 2020

Issue:Intuitionistic fuzzy almost β generalized continuous mappings

From Ifigenia, the wiki for intuitionistic fuzzy sets and generalized nets
Jump to: navigation, search


shortcut
http://ifigenia.org/wiki/issue:nifs/23/3/81-87
Title of paper: Intuitionistic fuzzy almost β generalized continuous mappings
Author(s):
Saranya M.
MSc Mathematics, Avinashilingam University, Coimbatore, Tamil Nadu, India
saranya20mathsAt sign.pnggmail.com
Jayanthi D.
Assistant Professor of Mathematics, Avinashilingam University, Coimbatore, Tamil Nadu, India
jayanthimathssAt sign.pnggmail.com
Published in: "Notes on IFS", Volume 23, 2017, Number 3, pages 81—87
Download: Download-icon.png PDF (157 Kb  Kb, Info) Download-icon.png
Abstract: In this paper, we introduce the notion of intuitionistic fuzzy almost β generalized continuous mappings. Furthermore we provide some properties of the same set and discuss some fascinating theorems.
Keywords: Intuitionistic fuzzy sets, Intuitionistic fuzzy topology, Intuitionistic fuzzy β generalized closed sets, Intuitionistic fuzzy β generalized open sets, Intuitionistic fuzzy almost β generalized continuous mappings.
AMS Classification: 03E72
References:
  1. Atanassov, K. (1986) Intuitionistic Fuzzy Sets. Fuzzy Sets and Systems, 20(1), 87–96.
  2. Chang, C. (1968) Fuzzy topological spaces. J. Math. Anal. Appl., 182–190.
  3. Coker, D. (1997) An introduction to intuitionistic fuzzy topological space, Fuzzy Sets and Systems, 81–89.
  4. Coker, D., & Demirci, M. (1995) On intuitionistic fuzzy points, Notes on Intuitionistic Fuzzy Sets, 1(2), 79–84.
  5. Gurcay, H., Coker, D., & Haydar, Es, A. (1997) On fuzzy continuity in intuitionistic fuzzy topological spaces, The J. Fuzzy Mathematics, 365–378.
  6. Jayanthi, D. (2014) Generalized β closed sets in intuitionistic fuzzy topological spaces, International Journal of Advance Foundation and Research in Science & Engineering (IJAFRSE) December 2014.
  7. Santhi, R., & Jayanthi, D. (2010) Intuitionistic fuzzy generalized semi-pre continuous mappings, Int. J. Contemp. Math. Sciences, 2010, 1455–1469.
  8. Santhi, R., & Jayanthi, D. (2011) Intuitionistic fuzzy almost generalized semi-pre continuous mappings, Tamkang Journal of Mathematics, 2011, 175–191.
  9. Saranya, M., & Jayanthi, D. (2016) On Intuitionistic fuzzy β Generalized Closed Sets, International Journal of Computational Engineering Research (IJCER), March 2016.
  10. Saranya, M., & Jayanthi, D. (2016) On Intuitionistic Fuzzy β Generalized Open Sets, International Journal of Engineering Sciences & Management Research (IJESMR), May 2016.
  11. Saranya, M., & Jayanthi, D. (2016) On Intuitionistic Fuzzy β Generalized T1/2 spaces, Imperial Journal of Interdisciplinary Research (IJIR), 2016.
  12. Saranya, M., & Jayanthi, D. (2016) On Intuitionistic Fuzzy β Generalized continuous mappings, International Journal of Advance Foundation and Research In Science & Engineering (IJAFRSE), April 2016.
  13. Saranya, M., & Jayanthi, D., On Intuitionistic Fuzzy contra β Generalized continuous mappings, International Journal of Innovative Research and Advanced Studies (IJIRAS), April 2016.
  14. Thakur, S.S & Rekha Chaturvedi (2006) Regular generalized closed sets in intuitionistic fuzzy topological spaces, Universitatea Din Bacau, Studii Si Cercetari Stiintifice, Seria: Mathematica, 257–272.
Citations:

The list of publications, citing this article may be empty or incomplete. If you can provide relevant data, please, write on the talk page.